Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get Nature's Evidence-Based Pharmacy

Our newsletter serves 500,000 with essential news, research & healthy tips, daily.

Download Now

500+ pages of Natural Medicine Alternatives and Information.

Abstract Title:

[Toxic drug-induced hyposmia with lovastatin].

Abstract Source:

Laryngorhinootologie. 1992 Sep ;71(9):483-4. PMID: 1388478

Abstract Author(s):

R Weber, C Raschka, T Bonzel

Article Affiliation:

Klinik für HNO-Krankheiten, Kopf-, Hals- und Plastische Gesichtschirurgie, Klinikum Fulda.

Abstract:

We present the first case of hyposmia after application of lovastatin. Unclear disorders of smell should prompt a detailed drug anamnesis.

Study Type : Human: Case Report
Additional Links
Problem Substances : Lovastatin : CK(267) : AC(68)

Print Options


Key Research Topics

Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get Nature's Evidence-Based Pharmacy

Our newsletter serves 500,000 with essential news, research & healthy tips, daily.

Download Now

500+ pages of Natural Medicine Alternatives and Information.

This website is for information purposes only. By providing the information contained herein we are not diagnosing, treating, curing, mitigating, or preventing any type of disease or medical condition. Before beginning any type of natural, integrative or conventional treatment regimen, it is advisable to seek the advice of a licensed healthcare professional.

© Copyright 2008-2019 GreenMedInfo.com, Journal Articles copyright of original owners, MeSH copyright NLM.